# SDR JJBA20231128018

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 47,437 hours, 30,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 60311
- Condition: Inoperative
- Location: Unknown
- Part time: 3,696 hours, 3,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CENTER INTERIOR EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED EMERGENCY BATTERY #4. OPS CHECK SAT. REMOVED AND REPLACED FWD CENTER INTERIOR EMERGENCY EXIT LIGHT. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
